# SDR AALA202310061564

- Difficulty date: September 28, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 35,161 hours, 14,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL LOCATED FROM BS 727D TO BS 727C, RBL 25. REPLACED TRANSITION PANEL PER SRM 51-10-02.
